ASYMPTOTIC STABILITY IN NEUTRAL DIFFERENTIAL EQUATIONS WITH MULTIPLE DELAYS


TUNÇ C. , Altun Y.

JOURNAL OF MATHEMATICAL ANALYSIS, vol.7, no.5, pp.40-53, 2016 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 7 Issue: 5
  • Publication Date: 2016
  • Title of Journal : JOURNAL OF MATHEMATICAL ANALYSIS
  • Page Numbers: pp.40-53

Abstract

The aim of this paper is to investigate the asymptotic stability of solutions to certain neutral functional differential equations of first order. We obtain specific sufficient conditions expressed in terms of matrix inequality to verify the asymptotic stability of solutions. The technique of proof involves a functional method. We also give an example to illustrate the feasibility and correctness of the main result by MATLAB-Simulink. Our result has a contribution to the literature.